# SDR VJ9800327

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION IN AFT PIT FS 945 LONG 29R.  REMOVED INTERCOASTAL AT FS 945 LONG 29R.  FABRICATED NEW INTERCOASTAL, REPLACED THE INTERCOASTAL, TREATED, PRIMED AREA IAW SRM 53-01 FIG 1, 51-10-2, 51-10-2, AND 51-10-3.
